# SDR 72300024

- Difficulty date: January 14, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 57,862 hours, 37,872 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX (3) .1875 INCH GOUGES IN SHEAR TIE FLANGE.
